# SDR SWAA2025032497294

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS500A TO BS500I RBL24 WL156.5 AT FWD CARGO COMPARTMENT 2025-139249<[01] REPAIRED SUPPORT ZEE SECTION AND FASTENERS LOCATED BTW BS500E TO BS500I RBL24 WL156.5 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02; SRM 53-00-53-2R-5 REPAIR 5 AND DWG: 143A7500 SHEET: 75 REV: - .;[02] REPAIRED SUPPORT ZEE SECTION AND FASTENERS LOCATED BTW BS500E TO BS500I RBL24 WL156.5 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02; SRM 53-00-53-2R-5 REPAIR 5 AND DWG: 143A7500 SHEET: 75 REV: - . RII CERTIFIED
